Skip to content
denial
avatar
An_249735 posted:
can anyone suggest which medications have worked....I have been on some of everything and took myself off due to becoming more sick...I have severe stomach issues which I contribute to my lupus because doctor's have found nothing....I found that pepto bismol is the only thing that provides relief....my hair is thinning terribly and I am beginning to get serious skin rashes.
Reply
 
avatar
crazy_horse_lady responded:
I'm sorry, BUT do NOT just take yourself off of meds without talking to your rheumy! I have been dealing with Lupus for 23 years now. Methotrexate, which is horrible on the stomach, can be injected by yourself. They will teach you & the needle are so thin, you don't feel it. I can no longer take it because it bothers my liver. Azathiaprene (sp) & I DO NOT get along. Same for steroids (Psycosis). I currently am on Cellcept, which has been working for the last couple of years.
Each case of Lupus, is different.
Hair thinning, I take a hair, skin & nails supplement. My hair dresser has to thin my hair out again . The skin rashes, can be usually controlled with Plaquenil.
Take your meds with food or as directed by the Pharmacy!
There are plenty of good articules here on WebMD regarding Lupus & I just saw one about GERD and stomach issues.
Also, Lupus.org and Facebook has some pages - I am more than Lupus, etc.
I am now dealing with some neurological issues.

I wish you the best. This disease is a b*tch at times but TALK TO YOUR RHEUMY! If you are not happy with his/her response, tell them or get another opinion but express your concerns with them before you do more damage to yourself!


Featuring Experts

Dr. R. Swamy Venuturupalli is a board-certified rheumatologist practicing in Los Angeles. He is Clinical Chief of the Division of Rheumatology at Ce...More

Coping
With Lupus

WebMD's Day2Night will help you develop personal coping strategies for living with lupus – at home,
at work, or with family
and friends.
Visit Lupus Day2Night

Helpful Tips

Minimizing steroid side effectsExpert
It is likely that most lupus patients will at some time be taking steroids to control some aspect of their disease. In order to minimize ... More
Was this Helpful?
78 of 108 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.